# SDR ABXA20160718116

- Difficulty date: July 18, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 62,648 hours, 44,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORROSION COMMON TO THE TRIMMED OUT SECTION OF THE FAIL SAFE.  CORROSION IS ISOLATED TO THE LOWER HOLE. COMPLIED WITH TASK CARD EA 53500014-004 AND DOCUMENT 470080RD10 CORROSION WAS REMOVED, WITHIN THE ALLOWABLE LIMITS.  CORRODED, LEVEL 2, PN 145T3420, SKIN, FS/BS LOCATION: STA 955, STR/WS LOCATION: STR 22R.  ACFT WAS GROUNDED.
